# SDR 98ZZZX1014

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732DZ
- Make and model: Cessna 210L
- Aircraft serial: 21061446
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 212CW
- Condition: Failed
- Location: Vacuum System
- Part time: 1,103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PUMP FAILED.  SUBMITTER STATED ROUTINE WEAR CAUSED BY OPERATION HOURS.
